On the Baum-Connes conjecture in the real case

Paul Baum, Max Karoubi

Research output: Contribution to journalArticlepeer-review

12 Scopus citations

Abstract

Let Γ be a countable discrete group. We prove that if the usual Baum-Connes conjecture is valid for Γ, then the real form of Baum-Connes is also valid for Γ. This is relevant to proving that Baum-Connes implies the stable Gromov-Lawson-Rosenberg conjecture about Riemannian metrics of positive scalar curvature.

Original languageEnglish (US)
Pages (from-to)231-235
Number of pages5
JournalQuarterly Journal of Mathematics
Volume55
Issue number3
DOIs
StatePublished - Sep 1 2004

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Fingerprint Dive into the research topics of 'On the Baum-Connes conjecture in the real case'. Together they form a unique fingerprint.

Cite this